# SDR IPXA2024021763758

- Difficulty date: February 3, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U410319
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FASTENERS PULLED THROUGH SKIN, LH WING***SM40/LMX6***HGR*** 1.REPAIR PER UPS EO-89517-REQ1 REV.1. 2.JOB COMPLETED. REVIEWED
